Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Cold, purple spots on hand. Caused by low income environment?

Hi, a girl I work with has a cold at the moment. And just showed me bruises she has. She showed me one on the top of her had and said she has many more on her torso. It doesn t look like a bruise...but it does...if that makes any sense. She lives in section 9 housing. So, not to sound awful, but I don t know if it could be cause by a low income environment . The spot I saw on her hand is purple in the center and fades out towards the edges to blue-ish speckles.
Asked On : Sun, 7 Oct 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
hi hello,u might be suffering from collagen vascular diseases may be systemic sclerosis.raynaud's phenomenon is a feature of this condition.u consult your nearest doctor for collagen vascular profile tests.wish you a good health.
Answered: Fri, 19 Oct 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor